# SDR 05023651

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Defective
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE EICAS MESSAGE.  INSPECTED LAV LIGHTS, PACK COALESCER BAGS AND PERFORMED RUNS.  NO DEFECT NOTED.  REMOVED AND REPLACED SMOKE DETECTOR.
